Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Stopped taking pill but no period...

(3 Posts)
Smiller88 Tue 08-Oct-13 22:32:19

Hi, I was taking microgynon 30 for 7 years and 6 weeks ago I took my last pill. I have since had No period, just the usual withdrawal bleed a few days after my last pill. I am now wondering when to expect a period? How can I know when I will ovulate?
I am keen to conceive so I am not using any other form of contraception. I am definitely not pregnant though as I have done a test which was negative.
I have had stomach cramps on and off over the past couple of weeks, as well as back ache. My breasts have also definitely grown and feel fuller. Hence why I did a pregnancy test, although this is obviously now ruled out. So I wonder if these symptoms are menstrual and whether I can use them to work out when period may arrive?! Does anyone have any advice/ similar experiences they can share?

bonzo77 Tue 08-Oct-13 22:42:22

I had this, cramps, boobs. And was feeling a bit off. Which I put down to a bug acquired on honeymoon. I was pregnant.

annguyen187 Sat 12-Oct-13 13:09:53

Ovulation usually occurs in the middle of the menstrual cycle of women. When mature egg from the ovary to release and go down the fallopian tube, ready to be fertilized if it encounters a sperm cell. Since when is ovulation women will have the chance of conceiving, so to calculate the day of ovulation is extremely important. However, everyone's body is different, the menstrual cycle of each person is different, so there is no general formula for absolute accuracy is the day "fertile" sisters most.

- Md24housecall -

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now